# SDR 97ZZZX4407

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearings
- Part number: 406312100101
- Condition: Worn
- Location: T/R Yoke
- Part time: 903 hours
- Component: 407012101105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT CHECK FOUND 2 EACH BEARINGS 406-312-100-101 INNER RACES WORN BEYOND LIMITS.  ONE EACH OUTER RACE CRACKED.  BEARINGS LOCATION INBOARD ON YOKE.
